Connect with us

Top Stories

Minister Of Health Speaks On Side Effect Of COVID-19 Vaccine

Published

on

Minister Of Health Speaks On Side Effect Of COVID-19 Vaccine

Osagie Ehanire , Minister of Health has explained the side effect that those who receives the COVID-19 Vaccine jab may experience. 

News Mail Nigeria gathered that Ehanire said that after taking the AstraZeneca COVID-19 Vaccine those who took it “may experience a small pain in the area where it was injected. “

He said this at the State House, Abuja after President Buhari and Vice President Osinbajo got vaccinated yesterday, 6th of March 2021. 

READ : VIDEO & PHOTOS : Buhari And Osinbajo Take COVID-19 Vaccine Jabs In Abuja

Enihare said: “The process itself is simple. We are using a narrow gauge syringe, which will be very painless and it is a small quantity that is injected into the muscle of your upper arm.

“The after effects, as we know so far, are mild. There can be a small pain in the area where it was injected.”

Reacting after taking the vaccine, President Buhari assured Nigerians that the vaccine is safe and urged them to take it. 

Facebook Comments Box
Advertisement